# SDR CHQA201000026

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 19,424 hours, 15,403 cycles
- Engine: Allsn AE3007A
- Engine time: 20,155 hours, 13,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT AND LEFT AFT EMERGENCY EXIT WINDOW LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BULBS IN THE RIGHT AND LEFT AFT EMERGENCY EXIT WINDOW LIGHT BULBS WITH NO FURTHER DEFECTS NOTED.
